# SDR 97ZZZX4809

- Difficulty date: October 14, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6320
- System (JASC): 7170 · Engine Drains
- Part: Valve
- Part number: 0174078010
- Condition: Leaks
- Location: Start Drain
- Part time: 4,174 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

START DRAIN VALVE UNIT LEAKS.  REPAIR AS NECESSARY.
